MAUDE Adverse Event Report: Wilson-Cook Medical Inc (Cook Endoscopy) HERCULES 3 STAGE WIREGUIDED BALLOON ESOPHAGEAL-PYLORIC-COLONIC; Dilator, Esophageal

Wilson-Cook Medical Inc (Cook Endoscopy) HERCULES 3 STAGE WIREGUIDED BALLOON ESOPHAGEAL-PYLORIC-COLONIC; Dilator, Esophageal
Model Number G51796
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
HERCULES 3 STAGE WIREGUIDED BALLOON ESOPHAGEAL-PYLORIC-COLONIC
Common Device Name
Dilator, Esophageal
Manufacturer (Section D)
Wilson-Cook Medical Inc (Cook Endoscopy)
4900 bethania station rd
winston salem NC 27105
Manufacturer (Section G)
Wilson-Cook Medical Inc (Cook Endoscopy)
4900 bethania station rd
winston salem NC 27105
Manufacturer Contact
sabrina o'brien
4900 bethania station rd
winston salem, NC 27105
+1(336)744-0157
MDR Report Key50372355
Report Number1037905-2026-00443
Device Sequence Number9884392
Product Code KNQ
UDI-Device Identifier00827002517967
UDI-Public(01)00827002517967(17)280424(10)W4933411
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG51796
Device Catalogue NumberHBD-W-12-13.5-15
Device Lot NumberW4933411
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date08/21/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown